# SDR ASAA2018070825317

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 1,411 hours, 208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 1 REGULATOR FAULT MSG UPON BLOCK ON. GROUNDED - YES. PERFORMED RESET ON PACK 1 REGULATOR FAULT IAW TSM 24-00-00-810-818. OPS CHECK GOOD AT THIS TIME.
